# SDR 97ZZZX925

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141CF
- Make and model: Bell 222U
- Aircraft serial: 47507
- Engine: Lyc LTS101750C1
- System (JASC): 7250 · Turbine Section
- Part: Spring Carrier
- Part number: 408211801
- Condition: Spalled
- Location: Power Turbine
- Part time: 127 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE HAD HISTORY OF CHIP LIGHT ILLUMINATION.  ALWAYS BURNED OFF.  VISUAL INSPECTION FOUND CHIPS EXCEEDING LIMITS IAW SB LT101-77-30-0104.  REMOVED ENGINE FOR REPAIR.
